, Volume 53, Issue 2, pp 545-563

Construction of interpolation splines minimizing semi-norm in $W_{2}^{(m,m-1)}(0,1)$ space

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In the present paper using S.L. Sobolev’s method interpolation splines minimizing the semi-norm in a Hilbert space are constructed. Explicit formulas for coefficients of interpolation splines are obtained. The obtained interpolation spline is exact for polynomials of degree m−2 and e x . Also some numerical results are presented.

Communicated by Tom Lyche.